# SDR GLBA96242

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120071
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Tracks
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MQT - OUTBOARD FLAP DISAGREEMENT.  MAINTENANCE CLEANED FLAP TRACKS AND ROLLERS.  TEST FLIGHT NORMAL.  (M)
